# SDR DL72S001399

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 58,250 hours, 38,368 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A1 LTR CK, VERTICAL SPAR STIFFENER CRACKED O/B OF I/B TRACK AT NR 7 SLAT.  REPAIRED PER ERA 377979-14.
